# SDR A6WA2019112047012

- Difficulty date: November 14, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 40,186 hours, 38,405 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Part serial: 2698
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Part time: 40,186 hours, 38,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUPPLIMENTAL INFORMATION, AFTER DEPARTURE RECEIVED RIGHT WING ANTI ICE CAUTION MESSAGE WITH STANDBY MODE. RESET ANTI ICE AND RECEIVED CAUTION MESSAGE AFTER 1 MIN 30 SECONDS. AIRCRAFT REMOVED FROM SERVICE. R/R RIGHT HAND ANTI ICE PRESSURE SWITCH IAW AMM 30-10 OPS CHECK GOOD.
